MathSciNet Relay Station
MathSciNet bibliographic data
MR2109932 39A13 (65Q05)
Duval, Anne Confluence $q$-différence vers différence pour un système fuchsien. (French) [Confluence of $q$-difference to difference for a Fuchsian system] Pacific J. Math. 217 (2004), no. 2, 221–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement